# SDR PNSA990602

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Condition: Failed
- Location: Lt Hyd Sys
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT HYDRAULIC PRESSURE LIGHT ILLUMINATED DURING CRUISE.  AIRCRAFT RETURNED TO ANC.  MAINTENANCE FOUND SPLINES ON PUMP DRIVE SHAFT STRIPPED.  PUMP WAS REPLACED AND TESTED OK.  AIRCRAFT RELEASED FOR SERVICE.
